Takip et
John J H Miller
John J H Miller
Fellow Emeritus, Trinity College, Dublin
tcd.ie üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fitted numerical methods for singular perturbation problems: error estimates in the maximum norm for linear problems in one and two dimensions
JJH Miller, E O'riordan, GI Shishkin
World scientific, 1996
16881996
Uniform numerical methods for problems with initial and boundary layers
EP Doolan, JJH Miller, WHA Schilders
Boole Press, 1980
11161980
Robust computational techniques for boundary layers
P Farrell, A Hegarty, JM Miller, E O'Riordan, GI Shishkin
Chapman and hall/CRC, 2000
10692000
Intensive lowering of LDL cholesterol with 80 mg versus 20 mg simvastatin daily in 12,064 survivors of myocardial infarction: a double-blind randomised trial.
J Armitage, L Bowman, K Wallendszus, R Bulbulia, K Rahimi, R Haynes, ...
Lancet (London, England) 376 (9753), 2010
4622010
On the location of zeros of certain classes of polynomials with applications to numerical analysis
JJH Miller
IMA Journal of Applied Mathematics 8 (3), 397-406, 1971
2401971
Numerical analysis of singular perturbation problems
PW Hemker, JJH Miller
Academic press, 1979
167*1979
Fitted mesh methods for problems with parabolic boundary layers
JJH Miller, E O'Riordan, GI Shishkin, LP Shishkina
Mathematical Proceedings of the Royal Irish Academy, 173-190, 1998
1091998
Singularly perturbed convection–diffusion problems with boundary and weak interior layers
PA Farrell, AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Journal of Computational and Applied Mathematics 166 (1), 133-151, 2004
942004
Global maximum norm parameter-uniform numerical method for a singularly perturbed convection-diffusion problem with discontinuous convection coefficient
PA Farrell, AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Mathematical and Computer Modelling 40 (11-12), 1375-1392, 2004
772004
On piecewise-uniform meshes for upwind-and central-difference operators for solving singularly perturbed problems
JJH Miller, E O'riordan, GI Shishkin
IMA journal of numerical analysis 15 (1), 89-99, 1995
771995
Singularly perturbed differential equations with
PA Farrell, JJH Miller, GI Shishkin
Analytical and numerical methods for convection-dominated and singularly …, 2000
762000
A new non-conforming Petrov-Galerkin finite-element method with triangular elements for a singularly perturbed advection-diffusion problem
JJH Miller, S Wang
IMA Journal of Numerical Analysis 14 (2), 257-276, 1994
731994
Solution of singularly perturbed problems with ε-uniform numerical methods—Introduction to the theory of linear problems in one and two dimensions
JJH Miller, E O’riordan, GI Shishkin
World Scientific, Singapore, 1996
621996
An exponentially fitted finite volume method for the numerical solution of 2D unsteady incompressible flow problems
JJH Miller, S Wang
Journal of Computational Physics 115 (1), 56-64, 1994
591994
Special meshes for finite difference approximations to an advection-diffusion equation with parabolic layers
AF Hegarty, JJH Miller, E O'Riordan, GI Shishkin
Journal of Computational Physics 117 (1), 47-54, 1995
571995
A uniformly convergent finite difference scheme for a singularly perturbed semilinear equation
PA Farrell, JJH Miller, E O’Riordan, GI Shishkin
SIAM Journal on Numerical Analysis 33 (3), 1135-1149, 1996
511996
Automated spike sorting algorithm based on Laplacian eigenmaps and k-means clustering
E Chah, V Hok, A Della-Chiesa, JJH Miller, SM O'Mara, RB Reilly
Journal of neural engineering 8 (1), 016006, 2011
492011
On the non-existence of 𝜀-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems
P Farrell, J Miller, E O’Riordan, G Shishkin
Mathematics of computation 67 (222), 603-617, 1998
471998
A second-order parameter-uniform overlapping Schwarz method for reaction–diffusion problems with boundary layers
H MacMullen, JJH Miller, E O'Riordan, GI Shishkin
Journal of computational and applied mathematics 130 (1-2), 231-244, 2001
432001
Uniform second order difference schemes for singular perturbation problems
AF Hegarty, JJH Miller, E O’Riordan
Boundary and interior layers—computational and asymptotic methods, 301-305, 1980
421980
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20